# SDR DALA2021060703104

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 52,632 hours, 27,071 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 120737
- Condition: Noisy
- Location: Recirculation
- Part time: 52,614 hours, 27,060 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3125 - DIV - TO JAX DUE TO A METALLIC SMELL OF UNKNOWN SOURCE THROUGHOUT THE CABIN. CREW DONNED OXYGEN MASKS AND DECLARED AN EMERGENCY INTO JAX. AIRCRAFT WAS OPERATING ON A SINGLE PACK MEL. CORRECTIVE ACTION: COMPLIED WITH NO GO ODI. REMOVED AND REPLACED RIGHT CABIN RECIRCULATION FAN PER A319 AMM 21-21. (7351088)
